# SDR SWAA2023041917577

- Difficulty date: March 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE JUST AFT OF CARGO DOOR CUTOUT HAS CORROSION.<[01] REMOVED DAMAGE. MATERIAL REMOVED IS .015IN. REMAINING THICKNESS OF .035IN. ORIGINAL THICKNESS OF .050IN. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] LOCATED AND DRILLED NEW SHIELD PLATE PER SRM 51-40-02.;[03] RII. VERIFIED LOCATED AND DRILLED NEW SHIELD PLATE PER SRM 51-40-02. SIGN OFF FOR CORRECTIVE ACTION #2.;[04] INSTALLED NEW R/H SHIELD(TRANSITION ANGLE) JUST AFT OF CARGO DOOR CUTOUT FROM STA. 847 TO STA. 867; RBL 22? PER SRM 51-40-02.;[05] INSTALLED WORK ABOVE
